Vegas Man Rushed To ER After Flu Shot, ‘I Can’t Feel My Legs’

A Las Vegas man was sent to the ICU following receiving a flu shot. Monique Morgan says her husband, Shane, was given a flu shot on November 2nd. He began showing symptoms of the flu shortly after the shot.

“36 hours afterward, he developed flu-like symptoms,” said Morgan.

Flu symptoms soon turned to paralysis.

“He’s like I can’t feel my legs… I need you to take me to the emergency room,” said Morgan.

Doctors treating Shane believe it could be a “rare disease” called Guillain-Barré syndrome that is often linked to the flu shot.

Guillain-Barré syndrome causes weakness in the muscles, damages nerve cells and can cause paralysis in the limbs. While most people recover in a few weeks, not all do. Guillain-Barré syndrome can cause issues with breathing and sometimes that can result in death.

“You can’t get that from a flu shot,” said Dr. Daliah Wachs. “A flu shot will not inject anything into you, Guillain-Barré is your body’s response to a flu shot or a pathogen.”

Interestingly enough, a woman claiming to be Monique Morgan posted a warning on KTNV’s social media video coverage of the event. Her warning stated, “DO NOT GET THE FLU SHOT, THIS IS MY HUSBAND.”

The comment was posted on KTNV’s interview with Dr. Wachs. You can watch that below.

A valley man's family claims he got terribly ill after receiving the flu shot. Doctors suspect it's a very rare side effect called Guillain-Barré syndrome or GBS. 13 Action News Anchor Mahsa Saeidi discusses this medical mystery with Dr. Daliah Wachs.

Posted by KTNV Channel 13 Action News on Monday, November 19, 2018

Written by: VAXXTER STAFF

Source

Send this to a friend